MAUDE Adverse Event Report: KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1001US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a coronary artery bypass graft (on pump), the prevena sponge was placed on the patient, and the device failed to maintain suction.A switch was made to another large wound vac machine and sponge suction became steady.No harm to patient, prevena device was given to coordinator after the case to work with vendor regarding suction concern.

Brand Name
PREVENA¿ PEEL PLACE¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key24214611
Report Number24214611
Device Sequence Number15776328
Product Code OMP
UDI-Device Identifier00849554000117
UDI-Public(01)00849554000117(17)280331
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRE1001US
Device Catalogue NumberPRE1001US
Device Lot NumberC21716V005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026